MAUDE Adverse Event Report: SYNTHES GMBH SPEED SHIFT 15X20X20 OFFSET 6MM IMPLANT; STAPLE, FIXATION, BONE

SYNTHES GMBH SPEED SHIFT 15X20X20 OFFSET 6MM IMPLANT; STAPLE, FIXATION, BONE
Model Number SE-1520-06
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Only the event month and year are known.Initial reporter is a j&j employee.Part number: se-1520-06.Bme lot number: bse171018.Manufacturing date or release to warehouse date: 25 jan 2018.Expiration date: 02 jan 2023.Manufacture site: biomedical enterprises, inc.San antonio, tx.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the two returned samples revealed that the speedshift comp impl kit 15x20 offset 6 had a broken prong of the inserter and the implant had been deployed inside the original sealed packaging.No other issues were identified.A dimensional inspection for the speedshift comp impl kit 15x20 offset 6 was not since it was not applicable to the complaint condition.The observed condition of the speedshift compression implant kit 15x20mm offset 6mm was consistent with a design related issue.A functional test was not performed as the device was found to be broken inside the original packaging.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed as the speedshift compression implant kit 15x20mm offset 6mm was observed to broken and deployed inside the original packaging.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed? yes, reviewed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, it was noticed that the inserter was cracked when restocking the speed shift tote.There was no consequence to a patient.No further information is available.This report involves one speed shift 15x20x20 offset 6mm implant.This is report 1 of 2 for (b)(4).

Brand Name
SPEED SHIFT 15X20X20 OFFSET 6MM IMPLANT
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES BME : SAN ANTONIO
14785 omicron drive
#205
san antonio TX 78245
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16308679
Report Number8030965-2023-01411
Device Sequence Number6792461
Product Code JDR
UDI-Device Identifier00810633020425
UDI-Public00810633020425
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K142292
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/02/2023
Device Model NumberSE-1520-06
Device Catalogue NumberSE-1520-06
Device Lot NumberBSE171018
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2023
Initial Report FDA Received Date02/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SPEEDSHIFT COMP IMPL KIT 15X20 OFFSET 6.
Patient SexUnknown